MAUDE Adverse Event Report: SYNTHES GMBH LCP METAPHYSPL 3.5 7HO L99 TI; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION

SYNTHES GMBH LCP METAPHYSPL 3.5 7HO L99 TI; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION
Catalog Number 423.407S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: d2a common device name: appliance, fixation, nail/blade/plate combination, multiple component, metal composite.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an osteosynthesis surgery for fracture of the left radius of the diaphysis with the products in question.In the surgery, the locking screw sleeve could not be successfully installed into the hole at the end.The locking screw could be inserted but the final fastening was not possible.The surgery was completed successfully with no surgical delay.No further information is available.
 
Event or Problem Description
Additional information received states that the sales rep interviewed the surgeon about the situation.He commented that the threading of the locking screw head barely engaged the threading of the plate hole.He stated that nail extraction after bone fusion would be scheduled according to the patient's wishes.No other medical intervention was required.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
LCP METAPHYSPL 3.5 7HO L99 TI
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20695684
Report Number8030965-2024-13983
Device Sequence Number15075225
Product Code LXT
UDI-Device Identifier10886982215963
UDI-Public(01)10886982215963
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number423.407S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: SLEEVE; UNK - SCREWS: LOCKING
Patient SexUnknown